# SDR SWAA2024040364051

- Difficulty date: March 15, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1ENG. INBD.COWL;PNL. 414; WEB SUPPORT ATTACHMENT AT OIL SERV. DOOR OPENING CRACKED.<[01] REMOVED AND REPLACED WEB PER CMM 71-13-30.;[02] INSPECTED CA #1
